American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 127 found      Go to page: 1 2 3 4 5

[91] J. C. Gonzalez and D. Chinea. Quasi-Sasakian homogeneous structures on the generalized Heisenberg group $H(p,1)$ . Proc. Amer. Math. Soc. 105 (1989) 173-184. MR 973843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Carolyn S. Gordon and Edward N. Wilson. Isometry groups of Riemannian solvmanifolds . Trans. Amer. Math. Soc. 307 (1988) 245-269. MR 936815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] O. Kowalski and L. Vanhecke. The Gel\cprime fand theorem and its converse for K\"ahler manifolds . Proc. Amer. Math. Soc. 102 (1988) 150-152. MR 915734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] J. A. Jiménez. Riemannian $4$-symmetric spaces . Trans. Amer. Math. Soc. 306 (1988) 715-734. MR 933314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] J. F. Torres Lopera. Geodesics and conformal transformations of Heisenberg-Reiter spaces . Trans. Amer. Math. Soc. 306 (1988) 489-498. MR 933303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] María J. Druetta. Visibility and rank one in homogeneous spaces of $K\leq 0$ . Trans. Amer. Math. Soc. 304 (1987) 307-321. MR 906817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Hiroo Matsuda. On $n$-dimensional Lorentz manifolds admitting an isometry group of dimension $n(n-1)/2+1$ . Proc. Amer. Math. Soc. 100 (1987) 329-334. MR 884474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Allen Back and Wu-Yi Hsiang. Equivariant geometry and Kervaire spheres . Trans. Amer. Math. Soc. 304 (1987) 207-227. MR 906813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Oscar A. Cámpoli. Clifford isometries of the real Stiefel manifolds . Proc. Amer. Math. Soc. 97 (1986) 307-310. MR 835887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Carolyn S. Gordon and Edward N. Wilson. The fine structure of transitive Riemannian isometry groups. I . Trans. Amer. Math. Soc. 289 (1985) 367-380. MR 779070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Richard H. Escobales. Riemannian foliations of the rank one symmetric spaces . Proc. Amer. Math. Soc. 95 (1985) 495-498. MR 806095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Oldřich Kowalski and Lieven Vanhecke. A generalization of a theorem on naturally reductive homogeneous spaces . Proc. Amer. Math. Soc. 91 (1984) 433-435. MR 744644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Carolyn Gordon and Wolfgang Ziller. Naturally reductive metrics of nonpositive Ricci curvature . Proc. Amer. Math. Soc. 91 (1984) 287-290. MR 740188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] J. E. D’Atri. Erratum to: ``Holomorphic sectional curvatures of bounded homogeneous domains and related questions'' [Trans. Amer. Math. Soc. {\bf 256} (1979), 405--413;\ MR 81b:32019] . Trans. Amer. Math. Soc. 271 (1982) 349. MR 648098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Kyung Bai Lee. Geometric realization of $\pi_0\mathcal{E}(M)$ . Proc. Amer. Math. Soc. 86 (1982) 353-357. MR 667306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Dinakar Ramakrishnan. On the monodromy of higher logarithms . Proc. Amer. Math. Soc. 85 (1982) 596-599. MR 660611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] John R. Herring and John J. O’Sullivan. Lie groups which admit flat left invariant metrics . Proc. Amer. Math. Soc. 82 (1981) 257-260. MR 609662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] G. Burdet and M. Perrin. Cartan structures on contact manifolds . Trans. Amer. Math. Soc. 266 (1981) 583-602. MR 617553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Alain Connes and Henri Moscovici. The $L^2$-index theorem for homogeneous spaces. Bull. Amer. Math. Soc. 1 (1979) 688-690. MR 532554.
Abstract, references, and article information   
View Article: PDF

[110] J. E. D’Atri and W. Ziller. Naturally reductive metrics and Einstein metrics on compact Lie groups. Memoirs of the AMS 18 (1979) MR 519928.
Book volume table of contents

[111] Josef Dorfmeister. Algebraic description of homogeneous cones . Trans. Amer. Math. Soc. 255 (1979) 61-89. MR 542871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Josef Dorfmeister. Inductive construction of homogeneous cones . Trans. Amer. Math. Soc. 252 (1979) 321-349. MR 534125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Leon Karp. Parallel vector fields and the topology of manifolds. Bull. Amer. Math. Soc. 83 (1977) 1051-1053. MR 0451257.
Abstract, references, and article information   
View Article: PDF

[114] Robert Geroch. Group-quotients with positive sectional curvatures . Proc. Amer. Math. Soc. 66 (1977) 321-326. MR 0464111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Su-Shing Chen. Nonpositively curved manifolds. Bull. Amer. Math. Soc. 83 (1977) 119-120. MR 0420513.
Abstract, references, and article information   
View Article: PDF

[116] Harold Donnelly. Chern-Simons invariants of reductive homogeneous spaces . Trans. Amer. Math. Soc. 227 (1977) 141-164. MR 0448364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Gr. Tsagas and A. Ledger. Classification of simply connected four-dimensional $RR$-manifolds . Trans. Amer. Math. Soc. 219 (1976) 189-210. MR 0467603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Robert Azencott and Edward N. Wilson. Homogeneous manifolds with negative curvature. I . Trans. Amer. Math. Soc. 215 (1976) 323-362. MR 0394507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Ernesto A. Lacomba. Homogeneous mechanical systems with symmetry, and geometry of the coadjoint action. Bull. Amer. Math. Soc. 82 (1976) 150-152. MR 0400305.
Abstract, references, and article information   
View Article: PDF

[120] Simon Aloff and Nolan R. Wallach. An infinite family of distinct 7-manifolds admitting positively curved Riemannian structures. Bull. Amer. Math. Soc. 81 (1975) 93-97. MR 0370624.
Abstract, references, and article information   
View Article: PDF


Results: 91 to 120 of 127 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia